Asymptotic dichotomy for nonoscillatory solutions of a nonlinear difference equation

Tom 25 / 1999

Guang Zhang, Sui Cheng Applicationes Mathematicae 25 (1999), 393-399 DOI: 10.4064/am-25-4-393-399

Streszczenie

A nonlinear difference equation involving the maximum function is studied. We derive sufficient conditions in order that eventually positive or eventually negative solutions tend to zero or to positive or negative infinity.

Autorzy

  • Guang Zhang
  • Sui Cheng

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek